MathSciNet Relay Station
MathSciNet bibliographic data
MR2967527 65M60
Ashyralyev, Allaberen; Hicdurmaz, Betul On the numerical solution of fractional Schrödinger differential equations with the Dirichlet condition. Int. J. Comput. Math. 89 (2012), no. 13-14, 1927–1936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement